CR Submanifolds of Maximal CR Dimension of complex Projective space
Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 31-39
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1995_44_a4,
author = {Masafumi Okumura},
title = {CR {Submanifolds} of {Maximal} {CR} {Dimension} of complex {Projective} space},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {31--39},
year = {1995},
volume = {44},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1995_44_a4/}
}
Masafumi Okumura. CR Submanifolds of Maximal CR Dimension of complex Projective space. Μαθηματική Επιθεώρηση, Tome 44 (1995), pp. 31-39. http://geodesic.mathdoc.fr/item/MR_1995_44_a4/